Research Repository

Estimating the duration of professional tennis matches for varying formats

Kovalchik, Stephanie and Ingram, Martin (2018) Estimating the duration of professional tennis matches for varying formats. Journal of Quantitative Analysis in Sports, 14 (1). pp. 13-23. ISSN 2194-6388

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: tennis; match formats; Fast4; Hawk-eye; statistics
Subjects: Current > FOR Classification > 0104 Statistics
Current > Division/Research > Institute for Health and Sport
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 15 Apr 2020 00:36
Last Modified: 18 May 2020 00:44
URI: http://vuir.vu.edu.au/id/eprint/40294
DOI: https://doi.org/10.1515/jqas-2017-0077
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar